CureZone   Log On   Join
Is Mirena causing my anxiety?
 
slfail Views: 1,713
Published: 15 years ago
 

Is Mirena causing my anxiety?


I got the Mirena in June 2007. Since then I've had anxiety, irritability, feeling on edge and ready to snap. I understand a certain level of anxiety is normal...but this just doesn't feel right. It also seems like it is getting worse. I'm also getting headaches several times daily as well as muscle aches through out my body (neck, arms, legs, almost every where). Should I have it removed? If someone has experienced this, PLEASE help me. I do not feel normal anymore and I think this is just the beginning of it.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.453 sec, (1)